Open Access
Translator Disclaimer
2013 Robust Almost Periodic Dynamics for Interval Neural Networks with Mixed Time-Varying Delays and Discontinuous Activation Functions
Huaiqin Wu, Sanbo Ding, Xueqing Guo, Lingling Wang, Luying Zhang
Abstr. Appl. Anal. 2013(SI40): 1-13 (2013). DOI: 10.1155/2013/630623

Abstract

The robust almost periodic dynamical behavior is investigated for interval neural networks with mixed time-varying delays and discontinuous activation functions. Firstly, based on the definition of the solution in the sense of Filippov for differential equations with discontinuous right-hand sides and the differential inclusions theory, the existence and asymptotically almost periodicity of the solution of interval network system are proved. Secondly, by constructing appropriate generalized Lyapunov functional and employing linear matrix inequality (LMI) techniques, a delay-dependent criterion is achieved to guarantee the existence, uniqueness, and global robust exponential stability of almost periodic solution in terms of LMIs. Moreover, as special cases, the obtained results can be used to check the global robust exponential stability of a unique periodic solution/equilibrium for discontinuous interval neural networks with mixed time-varying delays and periodic/constant external inputs. Finally, an illustrative example is given to demonstrate the validity of the theoretical results.

Citation

Download Citation

Huaiqin Wu. Sanbo Ding. Xueqing Guo. Lingling Wang. Luying Zhang. "Robust Almost Periodic Dynamics for Interval Neural Networks with Mixed Time-Varying Delays and Discontinuous Activation Functions." Abstr. Appl. Anal. 2013 (SI40) 1 - 13, 2013. https://doi.org/10.1155/2013/630623

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 07095186
MathSciNet: MR3067402
Digital Object Identifier: 10.1155/2013/630623

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
13 PAGES


SHARE
Vol.2013 • No. SI40 • 2013
Back to Top